RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1994, Volume 55, Issue 6  


On self-adjoint operators connected by inequalities and on their applications to problems of mathematical physics
T. Ya. Azizov, V. L. Khatskevich
3
Uniqueness and stability of generalized solutions for a class of quasilinear systems of composite type equations
A. A. Amosov, A. A. Zlotnik
13
Rings of continuous functions and their maximal spectra
E. M. Vechtomov
32
Quasiconformal extremals of the energy integral
A. A. Golubev, V. G. Sheretov
50
On two problems from the Kourovka Notebook
S. F. Kamornikov
59
On a class of torsion-free Abelian groups of finite rank
I. V. Karpova
64
On polynomial congruences
S. V. Konyagin, T. Steger
73
Unimprovable derivative estimates of a solution of the Dirichlet problem for a biharmonic equation in bounded domains
S. P. Levashkin
80
$K$-automorphism class of algebras of binary functions
E. E. Marenich
90
On the coboundedness of functions on a torus
A. V. Rozhdestvenskii
103
Finite groups with ${\mathfrak f}$-abnormal or ${\mathfrak f}$-subnormal subgroups
V. N. Semenchuk
111
On singularities of solutions of the Schrödinger equation for a free particle
N. A. Shananin
116
Behavior of rapidly decreasing asymptotic solutions of linearized Navier–Stokes equations $t\to\infty$
A. I. Shafarevich
124

Brief Communications
The absence of mixing in special flows over rearrangements of segments
V. V. Ryzhikov
146
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019